# SDR 20000331SH025

- Difficulty date: March 6, 2000
- Submitted: March 31, 2000
- Operation: General aviation
- Aircraft: N421CH
- Make and model: Cessna 421
- Aircraft serial: 4210176
- Engine: Cont GTSIO520N
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Failed
- Location: Nr 5 Cylinder
- Part time: 628 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF OIL LEAK, FOUND NR 5 CYLINDER BASE FRONT LOWER MOUNT STUD BROKEN.  POSSIBLY, THE STUD WAS HARD AND BROKE UNDER STRESS.  (X)
